Regularity of Lorentzian Busemann functions

Gregory J. Galloway, Arnaldo Horta

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

A general theory of regularity for Lorentzian Busemann functions in future timelike geodesically complete spacetimes is presented. This treatment simplifies and extends the local regularity developed by Eschenburg, Galloway and Newman to prove the Lorentzian splitting theorem. Criteria for global regularity are obtained and used to improve results in the literature pertaining to a conjecture of Bartnik.

Original languageEnglish (US)
Pages (from-to)2063-2084
Number of pages22
JournalTransactions of the American Mathematical Society
Volume348
Issue number5
DOIs
StatePublished - 1996

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity of Lorentzian Busemann functions'. Together they form a unique fingerprint.

Cite this